# SDR IXXA20250604009

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311N500219
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS NR FOR DOC. OF MAJOR REPAIR FOR AMES DOC. 47651FAB28. DOUBLER WAS REMOVED ON NR 177268-0400-0133 AND LOST. PART WAS UNAVAILABLE FOR PURCHASE AND A SMAL WAS GRANTED
